# SDR VNAA2024010911101

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 45,703 hours, 35,297 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-DUCT WARNING AND ANTI-ICE CAUTION MSG IN FLIGHT / INTERROGATED MAC FOUND EVENT LOC HISTORY AT SS14. REMOVED CONNECTOR MT168P2 IAW CRJ700 AMM 36-21-09-000-801. FOUND OLD STYLE INSERT. R&R CERAMIC INSERT IAW CRJ700 ESPM 20-26-00. RECONNECTED MT168P2 IAW CRJ700 AMM 36-21-09-400-801. OPS CHECK GOOD
